# SDR UPS99828536

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, INTERNAL DOUBLER FROM FS 8 TO 70, LONG 29L TO 33L IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 51-1-21 AND 53-3-1.
